MAUDE Adverse Event Report: SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR

SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR
Model Number 91393
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while monitoring a patient an xprezzon bedside monitor shut down, would not boot back up, and would emit a constant beeping tone.The customer shipped the unit to spacelabs healthcare for depot repair.The unit was evaluated by an equipment service center technician who verified the reported failure.The issue was identified to be a result of a faulty video pcba.The unit was repaired by the technician and returned to the customer.The issue was due to a faulty video pcba.

Brand Name
XPREZZON MONITOR
Common Device Name
MULTIPARAMETER PATIENT MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key23824267
Report Number3010157426-2025-00238
Device Sequence Number9030852
Product Code MHX
UDI-Device Identifier10841522100079
UDI-Public(01)10841522100079(11)240823
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown